# SDR O2GA2014201483301

- Difficulty date: October 14, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N833UP
- Make and model: Beech B300
- Aircraft serial: FL947
- Aircraft time: 64 hours, 45 cycles
- Engine: Pwa PT6A60A
- System (JASC): 7600 · Engine Controls
- Part: Switch
- Condition: Out Of Adjust
- Location: Ground Idle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF PROP GND SOL LIGHT CAME ON.  RAN ABNORMAL CHECKLIST & RETURNED, LANDING WAS UNEVENTFUL. MX ADJUSTED THE GND IDLE STOP SWITCH & A SUCCESSFUL OPERATIONAL CHECK WAS PERFORMED.  ACFT WAS RETURNED TO SERVICE.
